Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 2, Pages 237–253 (Mi zvmmf4238)  

This article is cited in 3 scientific papers (total in 3 papers)

Variational-difference schemes for problems of the mechanics of ideally elastoplastic media

G. A. Seregin

Leningrad

Full text: PDF file (1641 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:1, 153–165

Bibliographic databases:

UDC: 519.6:536.3
MSC: Primary 74C99; Secondary 49J40, 74S30
Received: 05.05.1983
Revised: 30.01.1984

Citation: G. A. Seregin, “Variational-difference schemes for problems of the mechanics of ideally elastoplastic media”, Zh. Vychisl. Mat. Mat. Fiz., 25:2 (1985), 237–253; U.S.S.R. Comput. Math. Math. Phys., 25:1 (1985), 153–165

Citation in format AMSBIB
\Bibitem{Ser85}
\by G.~A.~Seregin
\paper Variational-difference schemes for problems of the mechanics of ideally elastoplastic media
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 2
\pages 237--253
\mathnet{http://mi.mathnet.ru/zvmmf4238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=783418}
\zmath{https://zbmath.org/?q=an:0566.73031}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 1
\pages 153--165
\crossref{https://doi.org/10.1016/0041-5553(85)90056-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4238
  • http://mi.mathnet.ru/eng/zvmmf/v25/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Seregin, “Two-dimensional variational problems of the theory of plasticity”, Izv. Math., 60:1 (1996), 179–216  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. J. Math. Sci. (N. Y.), 166:1 (2010), 75–85  mathnet  crossref
    3. J. Math. Sci. (N. Y.), 178:3 (2011), 367–372  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:147
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021